# SDR GAIA01177ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION IT WAS DISCOVERED THAT THE STATION 950 BULKHEAD UPPER ATTACH ANGLE IN LEFT WHEEL WELL (LBL 50) IS CRACKED.  ACCOMPLISHED 950 BULKHEAD T-CHORD REPAIR LBL 50 IAW SRM 51-40-4 FIG 1.  (M)
